UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Helical buckling of a whirling conducting rod in a uniform magnetic field

Valverde, J; van der Heijden, GHM; (2012) Helical buckling of a whirling conducting rod in a uniform magnetic field. INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS , 47 (3) 38 - 53. 10.1016/j.ijnonlinmec.2011.12.005.

Full text not available from this repository.


Type:Article
Title:Helical buckling of a whirling conducting rod in a uniform magnetic field
DOI:10.1016/j.ijnonlinmec.2011.12.005
Keywords:Rod mechanics, Kirchhoff equations, Magnetic buckling, Hamiltonian-Hopf bifurcation, Helical solutions
UCL classification:UCL > School of BEAMS > Faculty of Engineering Science > Civil, Environmental and Geomatic Engineering

Archive Staff Only: edit this record